# SDR HALA2010062000292

- Difficulty date: June 20, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 32,727 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FORMER AND INTERCOSTAL AT STA 1087 AT LONGERON 24 RT.  REMOVED FORMER, FABRICATED , PRIMED AND PAINTED. INSTALLED FORMER IAW M-105, FILE B10091, REV E.
